U.S. doctors online nowAsk doctors free
A female asked:

is radiesse (dermal fillers) safe even if i'm taking medication? i take a bunch of medications daily. are there any prescription medications that could cause problems with radiesse (dermal fillers)?

5 doctor answers6 doctors weighed in
Dr. Thomas Lamperti
Facial Plastic Surgery 21 years experience
The : The main concern would be if you were taking any blood thinning medications. Examples would be ibuprofen, aspirin, naprosyn, (naproxen) coumadin/warfarin, and plavix.This list isn't exhaustive. Check out my link below which provides a longer list of medications to avoid before facial procedures.
Dr. James Ridgway
Specializes in Facial Plastic Surgery
This : This is a good question. Anticoagulants are a culprit for bruising, but not a complete contraindication. These are in the form of over-the-counter and holistic supplements. The greatest concern is that Radiesse (dermal fillers) is not to be used in patients with known hypersensitivity to any of the components. Per the manufacturing insert Radiesse (dermal fillers) is a sterile, latex-free, non-pyrogenic, semi-solid, cohesive subdermal implant. The principle durable component of Radiesse (dermal fillers) is synthetic calcium hydroxylapatite. This is the primary mineral constituent of bone and teeth. The semi-solid nature of Radiesse (dermal fillers) is created by suspending calcium hydroxylapatite in a gel carrier that consists primarily of water and glycerin. The gel structure is formed by the addition of a small amount of sodium carboxymethylcellulose. Hopefully this is helpful to you. Be healthy and be well, james m. Ridgway, md.
Dr. Peter Certo
Dentistry 29 years experience
If : If you mean drug interactions, the answer is no. The only problems associated with Radiesse (dermal fillers) is bruising and swelling. Any medication that thins your blood can cause a problem: bruising. Arnica will take care of bruising.
Dr. Peter Certo
Dentistry 29 years experience
According : According merz, to the company that produces radiesse (dermal fillers), (dermal fillers) there are no drug interactions with radiesse (dermal fillers). As dr fleming said, blood thinners and anti-coagulation drugs greatly increase your chance for bruising.
Dr. Richard Fleming
Plastic Surgery 51 years experience
Not : Not knowing what medications you're taking i suggest you consult with your internist. Any anti-coagulants (blood thinning medications) would cause bruising. However i'm not aware of any medications that would cause problems with the radiesse (dermal fillers).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 18, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.